| Model Number |
M00561221 |
| Medical Device Problem Code |
Failure to Cut (2587)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/21/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a050702 captures the reportable event of snare loop unable to cut.
Event or Problem Description
It was reported to boston scientific corporation that a captivator ii snare was used for polyp removal during a colonoscopy procedure performed on (b)(6) 2026.During the procedure, when the device was used inside the patient, the snare loop closed but it would not cut.The procedure was completed with another of the same device.There were no patient complications reported as a result of this even.No further information has been obtained despite good faith efforts.